Alert archive / New York / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 81, NWS Buffalo, NY

August 15, 2019Chautauqua County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Aug 15, 2019, 9:20 PM EDT for Chautauqua County, New York. It was in force for 55 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 15, 2019, 9:20 PM EDT (01:20 UTC)
Expired
Aug 15, 2019, 10:15 PM EDT
In force
55 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Chautauqua County, NY

The radar

The Buffalo radar (KBUF), 118 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 15, 9:33 PM EDTHAIL 11 Sw Cutting, NY
Aug 15, 9:43 PM EDTTSTM WND DMGClymer, NYTREE DOWN ON CLYMER-SHERMAN RD IN CLYMER...TIME ESTIMATED BY RADAR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 1.3 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2019-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2019-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
1196 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

533 
WUUS51 KBUF 160120
SVRBUF
NYC013-160215-
/O.NEW.KBUF.SV.W.0081.190816T0120Z-190816T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
920 PM EDT Thu Aug 15 2019

The National Weather Service in Buffalo has issued a

* Severe Thunderstorm Warning for...
  Southwestern Chautauqua County in western New York...

* Until 1015 PM EDT..

* At 920 PM EDT, a severe thunderstorm was located near Union City,
  or 21 miles southeast of Erie, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Clymer, Findley Lake, Mina, French Creek, Sherman, Panama and
  Stedman Corners.

 This includes Interstate 86 between exits 6 and 7.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4211 7976 4224 7960 4217 7945 4209 7939
      4200 7957 4200 7976
TIME...MOT...LOC 0120Z 228DEG 16KT 4194 7980 

HAIL...1.25IN
WIND...60MPH
 
$$

Hitchcock
2 follow-up statements
618 
WWUS51 KBUF 160136
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
936 PM EDT Thu Aug 15 2019

NYC013-160215-
/O.CON.KBUF.SV.W.0081.000000T0000Z-190816T0215Z/
Chautauqua NY-
936 PM EDT Thu Aug 15 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR SOUTHWESTERN CHAUTAUQUA COUNTY...

At 935 PM EDT, a severe thunderstorm was located near Clymer, or 22
miles east of Erie, moving northeast at 20 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Clymer, Findley Lake, Mina, French Creek, Sherman, Panama and Stedman
Corners.

 This includes Interstate 86 between exits 6 and 7.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4211 7976 4224 7960 4217 7945 4209 7939
      4200 7957 4200 7976
TIME...MOT...LOC 0135Z 225DEG 19KT 4201 7971 

HAIL...1.75IN
WIND...60MPH
 
$$

Hitchcock
075 
WWUS51 KBUF 160152
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
952 PM EDT Thu Aug 15 2019

NYC013-160215-
/O.CON.KBUF.SV.W.0081.000000T0000Z-190816T0215Z/
Chautauqua NY-
952 PM EDT Thu Aug 15 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR SOUTHWESTERN CHAUTAUQUA COUNTY...

At 952 PM EDT, a severe thunderstorm was located near Clymer, or 19
miles west of Jamestown, moving northeast at 20 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Clymer, Mina, French Creek, Sherman, Panama and Stedman Corners. 

 This includes Interstate 86 between exits 6 and 7.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4209 7973 4224 7960 4217 7945 4209 7939
      4200 7957 4204 7968
TIME...MOT...LOC 0152Z 224DEG 18KT 4208 7962 

HAIL...1.75IN
WIND...60MPH
 
$$

Hitchcock

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 7:44 PM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Aug 15, 7:44 PM EDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
744 PM EDT Thu Aug 15 2019

.SYNOPSIS...
A warmer and more humid airmass will continue to spread across
our region through tonight with scattered showers and
thunderstorms. It will then remain seasonably warm and humid
Friday through the weekend with scattered showers and
thunderstorms.

&&

.NEAR TERM /THROUGH FRIDAY/...
Weak surface low over northeast Ohio with an inverted trough/warm
front extending along the New York/Pennsylvania border this evening.
This boundary has been the focus for numerous convection through
the afternoon and into early this evening. Although the severe
threat has ended, we will continue to see scattered convection
drift eastward tonight, as the advection of deeper moisture will
continue to advance across the Finger Lakes and Eastern Lake
Ontario region. This coupled with a weak low level jet ahead of
the approaching surface low will focus the higher probabilities
across our eastern areas. It will be a muggier night, with lows
in the upper 50s to lower 60s.

Friday, a weak shortwave embedded in a fairly zonal flow aloft will
track across the Lower Great Lakes. This combined with a weak
surface low meandering about western and north central New York and
aided by diurnally instability will result in at least scattered
convection on Friday. The best coverage will be along and inland of
any lake breezes. High temperatures will be within a couple degrees
of 80, although the increase in humidity will make it 'feel' a bit
more uncomfortable.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
Showers and thunderstorms will wane into Friday night as they move
east across north-central and central NY. Besides the outgoing
activity to the east, drier air will spread across the region
overnight and should result in mostly dry conditions. The next
shortwave trough will move across the central Great Lakes during
this time and moisture will again increase across western NY by
daybreak Saturday. Sufficient forcing with this approaching
shortwave trough will bring scattered showers into western NY
Saturday morning and as instability grows through the day, showers
and thunderstorms will blossom. At this time, the shortwave trough
may move into western NY too late for stronger storms but east of
the Genesee Valley may have the potential for stronger storms. A
strong wind field will make for 45kts of 0-6km shear. This depends a
lot on the timing of the shortwave passage. At this time, the North
Country has the best chance for seeing stronger storms. High
temperatures will rise into the low to mid 80's Saturday.

The shortwave trough will move into New England by Saturday night
and activity should diminish quickly. Showers and thunderstorms will
remain in the forecast overnight due to the high moisture content
that will continue to stream overhead. Any upstream convection from
Saturday may cause wet conditions for a few places. Low temperatures
in the 60's Saturday night.

An area of high pressure will be centered across the Mid-Atlantic
region Sunday while a southerly flow continues across the eastern
Great Lakes. Warm air advection will be occuring aloft with 850mb
temperatures climbing to +16-18C through the afternoon. Southwest
flow across the area will give the region a chance for disturbances
to strengthen daytime convection. It's hard to pinpoint at this time
but with the increased instability and marginal shear, strong storms
can't be ruled out. High temperatures will rise into the mid to
upper 80's with increased humidity. Heat indices will rise into the
low 90's.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
Subtle troughiness will reside across the Great Lakes with a
relatively flat ridge to our south. Flow around this flat ridge or
the Bermuda high will continue to pump in a sultry air mass with
well above normal temperatures to start of this period. With H850T
nearing +20C Monday across the forecast area it will support highs
in the upper 80s to near 90F, especially across the lake plains and
interior valley locations. This combined with dewpoints in the 60s
to low 70s will likely push heat index values into the low 90s,
perhaps even some mid 90s in some locations. The only caveat to that
will be how much cloud cover will be present across our forecast
area. Lastly, there will also be a chance of showers and
thunderstorms in the mid to late afternoon.

Tuesday, models suggest a minuscule cooling trend begins as heights
fall in response to a strong shortwave drops southeast out of the
Canadian Prairies. Have lowered temperatures a few degrees Tuesday
and each day after that, although it will still be quite muggy with
above normal temperatures on Tuesday. With the approaching trough
there will also be increasing chances for diurnal showers and
thunderstorms, especially Wednesday with the shortwave. After
Wednesday, it appears that a drying trend occurs for Thursday with a
return to near normal highs.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
VFR flight conditions will be prevalent through much of the period.

Tonight, showers and thunderstorms will gradually work their way
eastward, with a focus upon the eastern areas tonight. MVFR ceilings
may also develop late tonight into Friday morning across the lower
elevations (KBUF/KIAG/KROC/KART), with IFR ceilings possible across
the Southern Tier (KJHW). Ceilings should begin to gradually begin
to improve toward late morning/early afternoon across all TAF sites.

Outlook...

Friday night...Mainly VFR with a chance of showers.
Saturday and Monday...Mainly VFR with a chance of showers.
Tuesday...VFR.

 &&

.MARINE...
High pressure over Quebec will produce northeast to east winds
across the water bodies through the bulk of Friday. Winds will
continue to diminish through tonight and remain fairly weak into
Friday, with waves of around to 1-2 feet on Lake Ontario and waves
on Lake Erie of generally less than a foot.

Winds will become more southerly to southwesterly Friday night
through this weekend as a warm front pushes across the Lower Great
Lakes. Both winds and waves are likely to remain below small craft
thresholds.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...JM/TMA
NEAR TERM...JM/TMA
SHORT TERM...HSK
LONG TERM...AR
AVIATION...JM/TMA
MARINE...JM/TMA
Hazardous weather outlook, Aug 15, 8:16 PM EDT, 1 hour 4 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
816 PM EDT Thu Aug 15 2019

NYZ001>008-010>014-019>021-085-170030-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-
Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua-
Cattaraugus-Allegany-Southern Erie-
816 PM EDT Thu Aug 15 2019

This Hazardous Weather Outlook is for western and north central New
York.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-170030-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
816 PM EDT Thu Aug 15 2019

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Special weather statement, Aug 15, 4:43 PM EDT, 4 hours 37 minutes before
Special Weather Statement
National Weather Service Buffalo NY
443 PM EDT Thu Aug 15 2019

NYZ003-004-013-014-152130-
Ontario-Livingston-Wayne-Monroe-
443 PM EDT Thu Aug 15 2019

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL WAYNE...
NORTHEASTERN LIVINGSTON...SOUTHEASTERN MONROE AND NORTHWESTERN
ONTARIO COUNTIES...

At 442 PM EDT, a strong thunderstorm was located over Avon, or 9
miles northeast of Geneseo, moving northeast at 25 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm.

Locations impacted include...
Rochester, Irondequoit, East Rochester, Webster, Fairport, Brighton,
Henrietta, Penfield, Avon, Victor, Honeoye Falls, Lima, Mendon, Rush,
West Bloomfield, Macedon, Pittsford, West Walworth, Strong Memorial
Hospital and Fishers.

This includes the following highways...
 Interstate 390 between exits 9 and 12.
 Interstate 90 between exits 46 and 45.

LAT...LON 4283 7761 4288 7781 4327 7756 4311 7726
TIME...MOT...LOC 2042Z 215DEG 21KT 4290 7769

Welch
Local storm report, Aug 15, 5:09 PM EDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
509 PM EDT THU AUG 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     TSTM WND DMG     3 NE WESTON MILLS       42.11N  78.33W
08/15/2019                   CATTARAUGUS        NY   LAW ENFORCEMENT

            TREES DOWN ON WOLF RUN RD IN PORTVILLE

0345 PM     NON-TSTM WND GST DELEVAN                 42.42N  78.42W
08/15/2019  M58 MPH          CATTARAUGUS        NY   NYSM

0447 PM     HAIL             2 NNW LIMA              42.93N  77.62W
08/15/2019  M1.25 INCH       LIVINGSTON         NY   TRAINED SPOTTER

&&

EVENT NUMBER BUF1901453
EVENT NUMBER BUF1901454
EVENT NUMBER BUF1901455

SJW
Local storm report, Aug 15, 5:17 PM EDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BUFFALO NY
517 PM EDT THU AUG 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND GST     DELEVAN                 42.42N  78.42W
08/15/2019  M58 MPH          CATTARAUGUS        NY   NYSM

&&

EVENT NUMBER BUF1901454

SJW
Local storm report, Aug 15, 5:38 PM EDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
538 PM EDT THU AUG 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HAIL             4 E AVON                42.91N  77.67W
08/15/2019  E1.00 INCH       LIVINGSTON         NY   SOCIAL MEDIA

0447 PM     TSTM WND DMG     2 NE AVON               42.93N  77.72W
08/15/2019                   LIVINGSTON         NY   SOCIAL MEDIA

            TREE DOWN ON TRAILER

&&

EVENT NUMBER BUF1901456
EVENT NUMBER BUF1901457

SJW
Local storm report, Aug 15, 6:32 PM EDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
632 PM EDT THU AUG 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     HAIL             RUSHFORD                42.39N  78.25W
08/15/2019  E1.25 INCH       ALLEGANY           NY   PUBLIC

&&

EVENT NUMBER BUF1901458

HITCHCOCK
Special weather statement, Aug 15, 8:55 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Buffalo NY
855 PM EDT Thu Aug 15 2019

NYZ012-020-021-085-160130-
Cattaraugus-Allegany-Southern Erie-Wyoming-
855 PM EDT Thu Aug 15 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WYOMING...
NORTHEASTERN CATTARAUGUS...SOUTHEASTERN ERIE AND NORTHWESTERN
ALLEGANY COUNTIES...

At 855 PM EDT, a strong thunderstorm was located near Arcade, or 20
miles south of East Aurora, moving northeast at 20 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm.

Locations impacted include...
Arcade, Chaffee, Yorkshire, Sardinia, Eagle, Delevan, Lime
Lake-Machias and Sandusky.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4241 7854 4249 7863 4266 7844 4261 7831
      4249 7824
TIME...MOT...LOC 0055Z 229DEG 17KT 4248 7852

Hitchcock

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 8:55 PM EDTSpecial Weather StatementBUFWyoming35 min
Aug 15, 9:00 PM EDTSevere Thunderstorm WarningBUFCattaraugus, Erie, Wyoming25 min
Aug 15, 10:13 PM EDTSevere Thunderstorm WarningBUFChautauqua31 min
Aug 16, 12:37 PM EDTSpecial Weather StatementBUFWyoming38 min
Aug 16, 2:01 PM EDTSpecial Weather StatementBUFOntario44 min
Aug 16, 2:49 PM EDTSpecial Weather StatementBUFOntario26 min
Aug 16, 4:42 PM EDTSpecial Weather StatementBUFGenesee63 min
Aug 16, 5:03 PM EDTSpecial Weather StatementBUFGenesee57 min
Aug 16, 5:13 PM EDTSevere Thunderstorm WarningBUFErie, Genesee, Niagara, Orleans62 min
Aug 16, 5:15 PM EDTSevere Thunderstorm WarningBUFNiagara60 min
Aug 16, 5:37 PM EDTSevere Thunderstorm WarningBUFGenesee, Livingston, Monroe, Wyoming53 min
Aug 16, 5:52 PM EDTSevere Thunderstorm WarningBUFMonroe, Orleans53 min
Aug 16, 5:58 PM EDTSevere Thunderstorm WarningBUFNiagara, Orleans47 min
Aug 16, 6:07 PM EDTSpecial Marine WarningBUF53 min
Aug 16, 6:41 PM EDTSevere Thunderstorm WarningBUFOntario64 min
Aug 16, 7:21 PM EDTSpecial Weather StatementBUFWayne54 min
Aug 16, 7:55 PM EDTSpecial Weather StatementBUFCayuga35 min

Nearby

Severe Thunderstorm Warnings in New York, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.